1. bookTom 46 (2021): Zeszyt 1 (March 2021)
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
2300-3405
Pierwsze wydanie
24 Oct 2012
Częstotliwość wydawania
4 razy w roku
Języki
Angielski
Otwarty dostęp

Morgan-Voyce Polynomial Approach for Quaternionic Space Curves of Constant Width

Data publikacji: 01 Mar 2021
Tom & Zeszyt: Tom 46 (2021) - Zeszyt 1 (March 2021)
Zakres stron: 71 - 83
Otrzymano: 25 Mar 2020
Przyjęty: 24 Nov 2020
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
2300-3405
Pierwsze wydanie
24 Oct 2012
Częstotliwość wydawania
4 razy w roku
Języki
Angielski

[1] Akdoğan Z., Mağden A., Some characterization of curves of constant-breadth in En space, Turkısh Journal of Mathematics, 25, 2001, 433-444. Search in Google Scholar

[2] Demir S., Özdaş K., Serret–Frenet formulas by real quaternions, Süleyman Demirel University, Journal of Science Institute, 9, 2005, 1-7. Search in Google Scholar

[3] Hacısalihoğlu H.H., Motion geometry and quaternions theory, Gazi University, Faculty of Arts and Sciences Publications, Ankara, 1983. Search in Google Scholar

[4] Hacısalihoğlu H.H., Differential geometry I, Ankara university Pres, Ankara, 1998. Search in Google Scholar

[5] Hamilton W.R., Lectures on Quaternions, 1853. Search in Google Scholar

[6] Karadağ M., Sivridağ A.İ., Univariate quaternion-valued functions and tendency lines, Erciyes University Journal of Science Institute, 13, 1997, 23 – 36. Search in Google Scholar

[7] Mağden A., Yılmaz S., On the curves of constant-breadth in four dimensional Galilean space, International Mathematical Forum, 9, 2014, 1229 – 1236.10.12988/imf.2014.46121 Search in Google Scholar

[8] O’neil B., Elementary differantial geometry, Academic Pres, Newyork, 1966.10.1016/B978-1-4832-3170-9.50011-7 Search in Google Scholar

[9] Önder M., Kocayiğit H., Candan E., Differential equations characterizing timelike and spacelike curves of constant-breadth in Minkowski 3-space, Journal of the Korean Mathematical Society, 48, 2011, 849-866.10.4134/JKMS.2011.48.4.849 Search in Google Scholar

[10] Özel M., Kürkçü Ö.K., Sezer M., Morgan-Voyce matrix method for generalized functional integro-differential equations of volterra-type, Journal of Science and Arts, 2, 2019, 295-310. Search in Google Scholar

[11] Öztürk G., Kişi İ., Büyükkütük S., Constant Ratio Quaternionic Curves in Euclidean Spaces, Advances in Applied Clifford Algebras, 27, 2017, 1659–1673.10.1007/s00006-016-0716-4 Search in Google Scholar

[12] Resnikoff H.L., On Curves and Surfaces of Constant Width, arXiv: Differential Geometry, 2015, 1-48. Search in Google Scholar

[13] Sezer M., Differential equations characterizing space curves of constant-breadth and a criterion for these curves, Doğa Tr J Math, 1989, 69-78. Search in Google Scholar

[14] Soyfidan T., Parlatıcı H., Güngör M.A., On The Quaternionic Curves According to Parallel Transport Frame, TWMS Journal of Pure and Applied Mathematics, 4, 2013,194-203. Search in Google Scholar

[15] Swamy M.N.S., Properties of the polynomial defined by Morgan-Voyce. The Fibonacci Quarterly, 4, 1966, 73-81. Search in Google Scholar

[16] Türkyılmaz B., Gürbüz B., Sezer M., Morgan-Voyce polynomial approach for solution of high-order linear differential-difference equations with residual error estimation, Düzce University Journal of Science & Technology, 4, 2016, 252-263. Search in Google Scholar

[17] Zhu C., Zheng C., Shu L., Han G., A survey on coverage and connectivity issues in wireless sensor networks, Journal Network and Computer Applications, 35, 2012, 619-632.10.1016/j.jnca.2011.11.016 Search in Google Scholar

Polecane artykuły z Trend MD

Zaplanuj zdalną konferencję ze Sciendo